MAUDE Adverse Event Report: ACCUTRON, INC. FLOWMETER, DIGITAL FLUSHMOUNT

ACCUTRON, INC. FLOWMETER, DIGITAL FLUSHMOUNT
Model Number 27076
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nausea (1970)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete and thorough test and evaluation was conducted of this unit in as received condition and could not duplicate reported problem.Unit meets factory specifications.
 
Event or Problem Description
Distributor reported that digital ultra is making patients sick.

Brand Name
FLOWMETER, DIGITAL FLUSHMOUNT
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1625 w pinnacle peak rd
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1625 w pinnacle peak rd
phoenix AZ
Manufacturer Contact
stephanie wasielewski
1625 w pinnacle peak rd
phoenix, AZ 85027
8472574500
MDR Report Key22770442
Report Number2020813-2025-00006
Device Sequence Number21185026
Product Code BSZ
UDI-Device Identifier00813830020885
UDI-Public(01)00813830020885
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27076
Device Catalogue Number27076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown